Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 380104, 7 pages
http://dx.doi.org/10.1155/2015/380104
Research Article

Approximate Solution of Two-Dimensional Nonlinear Wave Equation by Optimal Homotopy Asymptotic Method

1Department of Mathematics, Abdul Wali Khan University Mardan, Mardan 23200, Pakistan
2Department of Fundamental and Applied Sciences, Universiti Teknologi PETRONAS, 31750 Perak, Malaysia
3College of Engineering Majmaah University, Majmaah, Saudi Arabia
4Mathematics Department, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt

Received 2 October 2014; Revised 17 December 2014; Accepted 18 December 2014

Academic Editor: Haranath Kar

Copyright © 2015 H. Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Hemeda, “Variational iteration method for solving wave equation,” Computers & Mathematics with Applications, vol. 56, no. 8, pp. 1948–1953, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. Ghasemi, M. T. Kajani, and A. Davari, “Numerical solution of two-dimensional nonlinear differential equation by homotopy perturbation method,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 341–345, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. D. Cole, Perturbation Methods in Applied Mathematics, Blaisdell Publishing, Waltham, Mass, USA, 1968. View at MathSciNet
  4. A. H. Nayfeh and D. T. Mook, Nonlinear Oscillations, John Wiley & Sons, New York, NY, USA, 1979. View at MathSciNet
  5. S. J. Laio, The proposed homotopy analysis technique for the solution of nonlinear problems [Ph.D. thesis], Shanghai Jiao Tong University, 1992.
  6. S. J. Liao, “A kind of approximate solution technique which does not depend upon small parameters,” International Journal of Non-Linear Mechanics, vol. 32, pp. 815–822, 1997. View at Google Scholar
  7. S. J. Liao, “A new branch of solutions of boundary-layer flows over a stretching flat plate,” International Journal of Heat and Mass Transfer, vol. 49, pp. 2529–2539, 2005. View at Google Scholar
  8. S.-J. Liao, “A new branch of solutions of boundary-layer flows over a permeable stretching plate,” International Journal of Non-Linear Mechanics, vol. 42, no. 6, pp. 819–830, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J.-H. He, “Homotopy perturbation method for bifurcation of nonlinear problems,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 207–208, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J.-H. He, “Asymptotology by homotopy perturbation method,” Applied Mathematics and Computation, vol. 156, no. 3, pp. 591–596, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J.-H. He, “Application of homotopy perturbation method to nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 26, no. 3, pp. 695–700, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. J.-H. He, “The homotopy perturbation method for nonlinear oscillators with discontinuities,” Applied Mathematics and Computation, vol. 151, no. 1, pp. 287–292, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. D. D. Ganji and A. Sadighi, “Application of He's homotopy-perturbation method to nonlinear coupled systems of reaction-diffusion equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 4, pp. 411–418, 2006. View at Google Scholar · View at Scopus
  15. D. D. Ganji and A. Rajabi, “Assessment of homotopy-perturbation and perturbation methods in heat radiation equations,” International Communications in Heat and Mass Transfer, vol. 33, no. 3, pp. 391–400, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. D. D. Ganji, M. Nourollahi, and E. Mohseni, “Application of He's methods to nonlinear chemistry problems,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1122–1132, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. G. Domairry and N. Nadim, “Assessment of homotopy analysis method and homotopy perturbation method in non-linear heat transfer equation,” International Communications in Heat and Mass Transfer, vol. 35, no. 1, pp. 93–102, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. S. X. Liang and D. J. Jeffrey, “Comparison of homotopy analysis method and homotopy perturbation method through an evolution equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 12, pp. 4057–4064, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. V. Marinca, N. Herişanu, and I. Nemeş, “Optimal homotopy asymptotic method with application to thin film flow,” Central European Journal of Physics, vol. 6, no. 3, pp. 648–653, 2008. View at Publisher · View at Google Scholar · View at Scopus
  20. V. Marinca and N. Herişanu, “Accurate analytical solutions to oscillators with discontinuities and fractional-power restoring force by means of the optimal homotopy asymptotic method,” Computers & Mathematics with Applications, vol. 60, no. 6, pp. 1607–1615, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. V. Marinca and N. Herişanu, “Determination of periodic solutions for the motion of a particle on a rotating parabola by means of the optimal homotopy asymptotic method,” Journal of Sound and Vibration, vol. 329, no. 9, pp. 1450–1459, 2010. View at Publisher · View at Google Scholar · View at Scopus
  22. H. Ullah, S. Islam, M. Idrees, and M. Arif, “Solution of boundary layer problems with heat transfer by optimal homotopy asymptotic method,” Abstract and Applied Analysis, vol. 2013, 10 pages, 2013. View at Google Scholar · View at MathSciNet
  23. R. Nawaz, H. Ullah, S. Islam, and M. Idrees, “Application of optimal homotopy asymptotic method to Burger equations,” Journal of Applied Mathematics, vol. 2013, Article ID 387478, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. H. Ullah, S. Islam, M. Idrees, and R. Nawaz, “Application of optimal homotopy asymptotic method to doubly wave solutions of the coupled Drinfel'd-Sokolov-Wilson equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 362816, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. H. Ullah, S. Islam, M. Idrees, and M. Fiza, “Solution of the differential-difference equations by optimal homotopy asymptotic method,” Abstract and Applied Analysis, vol. 2014, Article ID 520467, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  26. H. Ullah, S. Islam, I. Khan, S. Shardian, M. Fiza, and T. N. Abdelhameed, “Approximate solution of the generalized coupled Hirota-Satsuma coupled KdV equation by extended optimal homotopy asymptotic method,” MAGNT Research Report, vol. 2, no. 7, pp. 3022–3036, 2014. View at Google Scholar